American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] Monte B. Boisen and Philip B. Sheldon. The valuation structure of homomorphic images of Pr\"ufer domains . Proc. Amer. Math. Soc. 46 (1974) 335-342. MR 0404246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Ryûki Matsuda. A note on Dedekind rings . Proc. Amer. Math. Soc. 43 (1974) 489. MR 0330150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] James A. Huckaba. On valuation rings that contain zero divisors . Proc. Amer. Math. Soc. 40 (1973) 9-15. MR 0318134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Monte B. Boisen and Max D. Larsen. On Pr\"ufer rings as images of Pr\"ufer domains . Proc. Amer. Math. Soc. 40 (1973) 87-90. MR 0319979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2